Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2017: 0.695
5-year IMPACT FACTOR: 0.750

CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 0.966
Source Normalized Impact per Paper (SNIP) 2017: 0.889

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 27, Issue 2

Issues

From ring epimorphisms to universal localisations

Frederik Marks / Jorge Vitória
Published Online: 2013-03-21 | DOI: https://doi.org/10.1515/forum-2012-0103

Abstract

For a fixed ring, different classes of ring epimorphisms and localisation maps are compared. In fact, we provide sufficient conditions for a ring epimorphism to be a universal localisation. Furthermore, we consider recollements induced by some homological ring epimorphisms and investigate whether they yield recollements of derived module categories.

Keywords: Ring epimorphism; perfect localisation; universal localisation; recollement

MSC: 16S85

About the article

Received: 2012-07-19

Published Online: 2013-03-21

Published in Print: 2015-03-01


Funding Source: DFG

Award identifier / Grant number: SPP 1489

Funding Source: DFG

Award identifier / Grant number: SPP 1388


Citation Information: Forum Mathematicum, Volume 27, Issue 2, Pages 1139–1161, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2012-0103.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Lidia Angeleri Hügel, Steffen Koenig, Qunhua Liu, and Dong Yang
Journal of Algebra, 2017, Volume 484, Page 47

Comments (0)

Please log in or register to comment.
Log in